14 Oct 2010
The medication comes in capsule form. It is taken by mouth, usually once or twice a day, around-the-clock.
Never crush, chew, or dissolve the capsules, as this would release a dangerous amount of morphine. It is also dangerous to inject this medication, as it contains inactive ingredients that can cause damage when injected directly into the bloodstream.
For the medication to work properly, it must be taken as prescribed. Do not increase your dose without your healthcare provider's approval. Do not suddenly stop taking Kadian, especially if you have taken it regularly for more than several weeks.
For more details please talk to you doctor who prescribed the med, be well & safe!
12 Jul 2011
yes, u can crush the small beads with something and make them a powder mix with water and heat..its a long process of adding water and more heat and drawing a little at a time but after 15 or 20 min of this u should have a full barrell... and yes it makes u feel well... but i dont recommend doin it unless youre desperate bc its made not to be injected so on top of trying to turn into jelly it actually causes swelling and white splotches on the arm like heroin with a bad cut.
- Kadian Information for Consumers
- Kadian Information for Healthcare Professionals (includes dosage details)
- Side Effects of Kadian (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... oxycotin am and 60 oxycotin in the pm. so Fri am i took 90mg kadian and then in the pm i took 60 oxycotin in the pm, sat began the same dosage ...
1 answer • 31 May 2010
I went for my monthly medidations, "Kadian 60 mg 3Xa day,, without even asking, I told my regular Dr. that the Kadian wasn't helping like ...
3 answers • 27 Nov 2010
My husband has had two back surgeries for degenerative disc disease, he is also type 1 diabetic and on a pump. He has been taking kadian and percocet ...
1 answer • 27 Jul 2011
I took 2 of my sisters kadian for my back and i got a urine drug sscreen tuesday
1 answer • 22 Oct 2011